# SDR AALA20150928008

- Difficulty date: September 28, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 67,414 hours, 10,807 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER FLANGE, CORRODED ON TOP SURFACE AT STATION 347, RBL 47.  REPAIRED IAW SRM 53-00-51-2R.
